# SDR CA980421001

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1EN1186
- Condition: Intermittent
- Location: Nlg Downlock
- Part time: 1,831 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN GEAR SELECTED DOWN NO GREEN LIGHT FOR NOSE GEAR DOWNLOCK.  ALSO, THERE WAS NO RED UNSAFE LIGHT OR ANY HYD ON ANNUNCIATOR LIGHT.  GEAR RECYCLED, STILL THE SAME AND BULBS OK.  GEAR BLOWN DOWN.  AIRCRAFT LANDED OK.  FOUR HOURS LATER THE GREEN LIGHT WAS ON.  SUBMITTER SUSPECTS COLD SOAKING OF SWITCH.  SWITCH REPLACED.  PART TC:  1,471.
